# SDR COMA0260574

- Difficulty date: October 6, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 4,992 hours, 4,144 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE.COULD NOT DUPLICATE, FOUND NO FAULTS WITH GEAR EXTENSION OR RETRACTION SYSTEM.
